Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Klüppelberg, C., Kuhn, G. and Peng, L. 
Titel:
Estimating the tail dependence function of an elliptical distribution 
Abstract:
Recently there has been growing interest in applying elliptical distributions to risk management. Under certain conditions, Hult and Lindskog show that a random vector with an elliptical distribution is in the domain of attraction of a multivariate extreme value distribution. In this paper we study two estimators for the tail dependence function, which are based on extreme value theory and the structure of an elliptical distribution. After deriving second-order regular variation estimates and...    »
 
Stichworte:
asymptotic normality; elliptical distribution; regular variation; tail dependence function 
Zeitschriftentitel:
Bernoulli 
Jahr:
2007 
Band / Volume:
13 
Heft / Issue:
Seitenangaben Beitrag:
229–251 
Reviewed:
ja 
Sprache:
en 
Semester:
SS 07 
Format:
Text